# SDR SWAA980769

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RIGHT REAR EMERGENCY EXIT LIGHT AT RIGHT REAR SERVICE DOOR INOP.  REMOVED AND REPLACED BULB, CLEANED CONTACTS, AND OP CK GOOD PER BOEING MM.
